# SDR SIMA20170201004

- Difficulty date: February 1, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 16,724 hours, 11,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140614
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT WALKAROUND, F/O REPORTS A DENT ON LOWER SKIN OF LEFT INBOARD FLAP IN LINE WITH #2 TIRE. DENT IS ALSO IN LINE AND ON A ROW OF FASTENERS. REF LOG PAGE 4054862 ITEM 3.  ALSO REFERENCE ERS-CR-57DF-677 PTC SMALL DENT ON LH INBD FLAP LOWER SURFACE - PERMANENT REPAIR-C/A-COMPLIED WITH PERMANENT REPAIR IAW ERS-CR-57MR-767.  TDMI RESTORED.
